Estimation of entropy and other functionals of a multivariate density

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Estimation of entropy and other functionals of a multivariate density

TitleEstimation of entropy and other functionals of a multivariate density
Publication TypeJournal Article
Year of Publication1989
AuthorsJoe, H
JournalAnnals of the Institute of Statistical Mathematics
Volume41
Pagination683-697
ISSN0020-3157
DOI10.1007/BF00057735